# SDR SWIA201743205

- Difficulty date: March 23, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 33,580 hours, 20,799 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AILERON'S UPPER FIXED LEADING EDGE WAS CHAFED OUT OF LIMITS.   REMOVED AND REPLACED THE LT AILERON UPPER IAW SRM.
